# SDR RRXA98486

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5610084519
- Condition: Misdrilled
- Location: Frame 450
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND FRAME 450 MISDRILLED AT LONGERON 3 LEFT.  REMOVED DAMAGED AREA, FABRICATED NEW RING AND BRACKET IAW ROSEMBALM DRAWING NR 44212, TREATED AND PRIMED IAW DC-8 SRM 51-1-8.  INSTALLED RING AND BRACKET IAW DC-8 SRM 51-1-20D AND 53-2-0.
